# SDR 05FDEA00101

- Difficulty date: January 16, 2005
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11
- Aircraft serial: 48469
- Aircraft time: 40,776 hours, 8,606 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ACCESSORY COMPARTMENT AT STA 6-90 LONGERON R49 INSIDE STEP HAS CORROSION.  CENTER ACCESSORY COMPARTMENT AT STA 6-90 LONGERON R49 INSIDE STEP REMOVED AS PER SRM 51-33-01 VOL II AND SRM 51-35-01 VOL II.  LONGERON SPLICE FABRICATED AS PER DRAWING AGA7026 AND INSTALLED AS PER SRM 51-33-01 VOL II AND SRM 51-35-01 VOL II.
